# SDR UALA2012101505847

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,114 hours, 9,708 cycles
- Engine: Pwa PW4090
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Tripler
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT SIDE WORN ON TITANIUM TRIPLER AT ACCESS DOOR 433CL CUTOUT.  REPAIRED IAW ECRA 5431-01063.
